# SDR MWEA99414

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 9957447
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRAPEZOIDAL PANEL CRACK BETWEEN FASTENERS NR 5 AND NR 4 (AS NUMBERED) FROM AFT FORWARD.  CUT OUT DAMAGED AREA INSTALLED FILLER AND RE-FABRICATED 3 ANGLE.
